# SDR QXEA2014090100727

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 13,523 hours, 14,615 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTED FAINT ODOR OF SMOKE IN AFT GALLEY.   RAMP INSPECTED AFT CARGO AREA AND REPORTED A SIMILAR ODOR.  NO VISIBLE SIGNS OF SMOKE. FOLLOWED MCN 62172-01, ISSUE NR 2 TROUBLESHOOTING COMMON ODORS IN ACFT.   PERFORMED GVI ON AFT CARGO BAY.  FOUND FWD LIGHT FIXTURE TO HAVE SULFER ODOR.  R & R FWD LIGHT ASSY IAW AMM TASK 33-31-01-000-801, 33-31-01-400-801, MCN 63374-01 AND 63375-01.  LT SEEMED UNSUALLY HOT, REPLACED MAPCO AS PRECAUTION, REPLACED RING TERMINAL ON TERMINAL "A" OF LIGHT ASSY. RETURNED TO SERVICE.
